×

Robust stabilization of uncertain T-S fuzzy time-delay systems with exponential estimates. (English) Zbl 1175.93200

Summary: This paper deals with the problem of robust stabilization for uncertain Takagi-Sugeno (T-S) fuzzy systems with constant time delays. The purpose is to design a state-feedback fuzzy controller such that the closed-loop system is robustly exponentially stable with a prescribed decay rate. Sufficient conditions for the solvability of this problem are presented in terms of Linear Matrix Inequalities (LMIs). By using feasible solutions of these LMIs, desired fuzzy controllers are designed and their corresponding exponential estimates are given. In addition, the main results of this paper are explicitly dependent on the decay rate. This enables one to design fuzzy controllers by freely selecting decay rates according to different practical conditions. Two numerical examples are provided finally to demonstrate the effectiveness of the proposed design methods.

MSC:

93D21 Adaptive or robust stabilization
93C42 Fuzzy control/observation systems
93C41 Control/observation systems with incomplete information
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] de Souza, C. E.; Li, X., Delay-dependent robust \(H_\infty\) control of uncertain linear state-delayed systems, Automatica, 35, 1313-1321 (1999) · Zbl 1041.93515
[2] Fridman, E.; Shaked, U., A descriptor system approach to \(H_\infty\) control of linear time-delay systems, IEEE Transactions on Automatic Control, 47, 2, 253-270 (2002) · Zbl 1364.93209
[3] He, Y.; Wang, Q. G.; Xie, L.; Lin, C., Further improvement of free-weighting matrices technique for systems with time-varying delay, IEEE Transactions on Automatic Control, 52, 2, 293-299 (2007) · Zbl 1366.34097
[4] Mahmoud, M. S.; Al-Muthairi, N. F., Quadratic stabilization of continuous time systems with state-delay and norm-bounded time-varying uncertainties, IEEE Transactions on Automatic Control, 39, 10, 2135-2139 (1994) · Zbl 0925.93585
[5] Moon, Y. S.; Park, P.; Kwon, W. H.; Lee, Y. S., Delay-dependent robust stabilization of uncertain state-delayed systems, International Journal of Control, 74, 14, 1447-1455 (2001) · Zbl 1023.93055
[6] Xu, S.; Lam, J., On equivalence and efficiency of certain stability criteria for time-delay systems, IEEE Transactions on Automatic Control, 52, 1, 95-101 (2007) · Zbl 1366.93451
[7] Shu, Z.; Lam, J.; Xu, S., Robust stabilization of Markovian delay systems with delay-dependent exponential estimates, Automatica, 42, 2001-2008 (2006) · Zbl 1113.60079
[8] Niculescu, S. I.; de Souza, C. E.; Dugard, L.; Dion, J. M., Robust exponential stability of uncertain systems with time-varying delays, IEEE Transactions on Automatic Control, 43, 5, 743-748 (1998) · Zbl 0912.93053
[9] Kharitonov, V. L.; Hinrichsen, D., Exponential estimates for time delay systems, Systems and Control Letters, 53, 395-405 (2004) · Zbl 1157.34355
[10] Liu, P. L., Exponential stability for linear time-delay systems with delay dependence, Journal of the Franklin Institute, 340, 6-7, 481-488 (2003) · Zbl 1035.93060
[11] Mondié, S.; Kharitonov, V. L., Exponential estimates for retarded time-delay systems: an LMI approach, IEEE Transactions on Automatic Control, 50, 2, 268-273 (2005) · Zbl 1365.93351
[12] Xu, S.; Lam, J.; Zhong, M., New exponential estimates for time-delay systems, IEEE Transactions on Automatic Control, 51, 9, 1501-1505 (2006) · Zbl 1366.34101
[13] Ban, X.; Gao, X.; Huang, X.; Yin, H., Stability analysis of the simplest Takagi-Sugeno fuzzy control system using Popov criterion, International Journal of Innovative Computing, Information and Control, 3, 5, 1087-1096 (2007) · Zbl 1126.93047
[14] Feng, G., A survey on analysis and design of model-based fuzzy control systems, IEEE Transactions on Fuzzy Systems, 14, 5, 676-697 (2006)
[15] Gao, H.; Chen, T., Stabilization of nonlinear systems under variable sampling: a fuzzy control approach, IEEE Transactions on Fuzzy Systems, 15, 5, 972-983 (2007)
[16] Gao, H.; Wang, Z.; Wang, C., Improved \(H_\infty\) control of discrete-time fuzzy systems: a cone complementarity linearization approach, Information Sciences, 175, 57-77 (2005) · Zbl 1113.93308
[17] Nguang, S. K.; Shi, P., \(H_\infty\) fuzzy output feedback control design for nonlinear systems: an LMI approach, IEEE Transactions on Fuzzy Systems, 11, 3, 331-340 (2003)
[18] Nguang, S. K.; Shi, P., Fuzzy \(H_\infty\) output feedback control of nonlinear systems under sampled measurements, Automatica, 39, 12, 2169-2174 (2003) · Zbl 1041.93033
[19] Tanaka, K.; Ikeda, T.; Wang, H. O., Robust stabilization of a class of uncertain nonlinear systems via fuzzy control: quadratic stabilizability, \(H_\infty\) control theory, and linear matrix inequalities, IEEE Transactions on Fuzzy Systems, 4, 1, 1-13 (1996)
[20] Tong, S.; Li, Y., Direct adaptive fuzzy backstepping control for a class of nonlinear systems, International Journal of Innovative Computing, Information and Control, 3, 4, 887-896 (2007)
[21] Zhou, S.; Lam, J.; Zheng, W. X., Control design for fuzzy systems based on relaxed nonquadratic stability and \(H_\infty\) performance conditions, IEEE Transactions on Fuzzy Systems, 15, 2, 188-199 (2007)
[22] Tanaka, K.; Ikeda, T.; Wang, H. O., An LMI approach to fuzzy controller designs based on relaxed stability conditions, (Proceedings of the Sixth IEEE International Conference on Fuzzy Systems. Proceedings of the Sixth IEEE International Conference on Fuzzy Systems, Barcelona, Spain (1997)), 171-176
[23] Tanaka, K.; Ikeda, T.; Wang, H. O., Fuzzy control system design via LMIs, (Proceedings of the American Control Conference. Proceedings of the American Control Conference, Albuquerque, New Mexico (1997)), 2873-2877
[24] Cao, Y. Y.; Frank, P. M., Stability analysis and synthesis of nonlinear time-delay systems via linear Takagi-Sugeno fuzzy models, Fuzzy Sets and Systems, 124, 213-229 (2001) · Zbl 1002.93051
[25] Zhou, S.; Li, T., Robust stabilization for delayed discrete-time fuzzy systems via basis-dependent Lyapunov-Krasovskii function, Fuzzy Sets and Systems, 151, 139-153 (2005) · Zbl 1142.93379
[26] Tong, S.; Wang, W.; Qu, L., Decentralized robust control for uncertain T-S fuzzy large-scale systems with time-delay, International Journal of Innovative Computing, Information and Control, 3, 3, 657-672 (2007)
[27] Chen, B.; Liu, X.; Tong, S., Delay-dependent stability analysis and control synthesis of fuzzy dynamic systems with time delay, Fuzzy Sets and Systems, 157, 2224-2240 (2006) · Zbl 1106.93046
[28] Chen, B.; Liu, X.; Tong, S., New delay-dependent stabilization conditions of T-S fuzzy systems with constant delay, Fuzzy Sets and Systems, 158, 2209-2224 (2007) · Zbl 1122.93048
[29] Lin, C.; Wang, Q. G.; Lee, T. H., Delay-dependent LMI conditions for stability and stabilization of T-S fuzzy systems with bounded time delay, Fuzzy Sets and Systems, 157, 1229-1247 (2006) · Zbl 1090.93024
[30] Lin, C.; Wang, Q. G.; Lee, T. H.; He, Y.; Chen, B., Observer-based \(H_\infty\) control for T-S fuzzy systems with time delay: delay-dependent design method, IEEE Transactions on Systems, Man, and Cybernetics-B: Cybernetics, 37, 4, 1030-1038 (2007)
[31] Ho, D. W.C.; Niu, Y., Robust fuzzy design for nonlinear uncertain stochastic systems via sliding-mode control, IEEE Transactions on Fuzzy Systems, 15, 3, 350-358 (2007)
[32] Huang, H.; Ho, D. W.C.; Lam, J., Stochastic stability analysis of fuzzy Hopfield neural networks with time-varying delays, IEEE Transactions on Circuits and Systems-II: Express Briefs, 52, 5, 251-255 (2005)
[33] Guerra, T. M.; Vermeiren, L., LMI-based relaxed nonquadratic stabilization conditions for nonlinear systems in the Takagi-Sugeno’s form, Automatica, 40, 823-829 (2004) · Zbl 1050.93048
[34] Kim, E.; Lee, H., New approaches to relaxed quadratic stability condition of fuzzy control systems, IEEE Transactions on Fuzzy Systems, 8, 5, 523-534 (2000)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.